Semigroups of locally Lipschitz operators associated with semilinear evolution equations of parabolic type. (English) Zbl 1169.47045

The authors characterize semigroups of locally Lipschitz operators on a Banach space \(X\), providing mild solutions to the Cauchy problem for the semilinear evolution equation \(u'(t)=(A+B)u(t)\), where \(A\) is the infinitesimal generator of an analytic semigroup, and \(B\) is a locally continuous nonlinear operator defined on some subset of \(X\). Applications are given to the global solvability of the mixed problem for the complex Ginzburg–Landau equation.


47H20 Semigroups of nonlinear operators
47H14 Perturbations of nonlinear operators
34G20 Nonlinear differential equations in abstract spaces
35K90 Abstract parabolic equations
Full Text: DOI


[1] Amann, H., Linear and Quasilinear Parabolic Problems, vol. 1 (1995), Birkhäuser Verlag
[2] Amann, H., Invariant sets and existence theorems for semilinear parabolic and elliptic systems, J. Math. Anal. Appl., 65, 432-467 (1978) · Zbl 0387.35038
[3] Chambers, J. T.; Oharu, S., Semi-groups of local Lipschitzians in a Banach space, Pacific J. Math., 39, 89-112 (1971) · Zbl 0232.47080
[4] Chen, Z.-M., A remark on flow invariance for semilinear parabolic equations, Israel J. Math., 74, 257-266 (1991) · Zbl 0774.35033
[5] Feller, W., On the generation of unbounded semi-groups of bounded linear operators, Ann. of Math., 58, 166-174 (1953) · Zbl 0050.34201
[6] Friedman, A., Partial Differential Equations (1969), Holt, Rinehart and Winston, Inc.: Holt, Rinehart and Winston, Inc. New York, Montreal, Que.-London
[7] Henry, D., (Geometric Theory of Semilinear Parabolic Equations. Geometric Theory of Semilinear Parabolic Equations, Lecture Notes in Math., vol. 840 (1981), Springer-Verlag: Springer-Verlag Berlin) · Zbl 0456.35001
[8] Kato, T., (Perturbation Theory for Linear Operators. Perturbation Theory for Linear Operators, Grundlehren der Mathematischen Wissenschaften, Band, vol. 132 (1976), Springer-Verlag: Springer-Verlag Berlin, New York) · Zbl 0342.47009
[9] Kobayashi, Y.; Matsumoto, T.; Tanaka, N., Semigroups of locally Lipschitz operators associated with semilinear evolution equations, J. Math. Anal. Appl., 330, 1042-1067 (2007) · Zbl 1123.34044
[10] Krein, S. G., (Linear Differential Equations in Banach Space. Linear Differential Equations in Banach Space, Translations of Mathematical Monographs, vol. 29 (1971), American Mathematical Society: American Mathematical Society Providence, R.I.)
[11] Lakshmikantham, V.; Leela, S., Nonlinear Differential Equations in Abstract Spaces (1981), Pergamon Press: Pergamon Press Oxford · Zbl 0456.34002
[12] Lakshmikantham, V.; Mitchell, R. A.; Mitchell, R. W., Differential equations on closed subsets of a Banach space, Trans. Amer. Math. Soc., 220, 103-113 (1976) · Zbl 0332.34058
[13] Lightbourne, J. H.; Martin, R. H., Relatively continuous nonlinear perturbations of analytic semigroups, Nonlinear Anal. TMA, 1, 277-292 (1977) · Zbl 0356.34073
[14] Lunardi, A., (Analytic Semigroups and Optimal Regularity in Parabolic Problems. Analytic Semigroups and Optimal Regularity in Parabolic Problems, Progress in Nonlinear Differential Equations and their Applications, vol. 16 (1995), Birkhäuser Verlag: Birkhäuser Verlag Basel) · Zbl 0816.35001
[15] Martin, R. H., Nonlinear Operators and Differential Equations in Banach Spaces (1976), Wiley-Interscience: Wiley-Interscience New York
[16] Oharu, S.; Takahashi, T., Characterization of nonlinear semigroups associated with semilinear evolution equations, Trans. Amer. Math. Soc., 311, 593-619 (1989) · Zbl 0679.58011
[17] Oharu, S.; Tebbs, D., Locally relatively continuous perturbations of analytic semigroups and their associated evolution equations, Japan J. Math., 31, 97-129 (2005) · Zbl 1090.47028
[18] Okazawa, N., Smoothing effect and strong \(L^2\)-wellposedness in the complex Ginzburg-Landau equation, (Differential Equations: Inverse and Direct Problems. Differential Equations: Inverse and Direct Problems, Lect. Notes Pure Appl. Math., vol. 251 (2006), Chapman & Hall/CRC: Chapman & Hall/CRC Boca Raton, FL), 265-288 · Zbl 1110.35030
[19] Okazawa, N.; Yokota, T., Non-contraction semigroups generated by the complex Ginzburg-Landau equation, GAKUTO Internat. Ser. Math. Sci. Appl., 20, 490-504 (2004) · Zbl 1064.35079
[20] Pazy, A., Semigroups of Linear Operators and Applications to Partial Differential Equations (1983), Springer Verlag: Springer Verlag Berlin · Zbl 0516.47023
[21] Prüss, J., On semilinear parabolic evolution equations on closed sets, J. Math. Anal. Appl., 77, 513-538 (1980) · Zbl 0452.34055
[22] Tanabe, H., (Equations of Evolution. Equations of Evolution, Monographs and Studies in Mathematics, vol. 6 (1979), Pitman (Advanced Publishing Program): Pitman (Advanced Publishing Program) Boston, Mass.-London)
[23] Walker, J. A., Some results on Liapunov functions and generated dynamical systems, J. Differential Equations, 30, 3, 424-440 (1978) · Zbl 0365.54022
[24] Yokota, T.; Okazawa, N., Smoothing effect for the complex Ginzburg-Landau equation (general case), Dyn. Contin. Discrete Impuls. Syst. Ser. A Math. Anal., 13B, suppl., 305-316 (2006)
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.